Asymptotic theory of integrated conditional moment tests

H.J. Bierens, W. Ploberger

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1129-1151
Number of pages22
JournalEconometrica
Volume65
Issue number5
Publication statusPublished - 1997

Cite this

Bierens, H. J., & Ploberger, W. (1997). Asymptotic theory of integrated conditional moment tests. Econometrica, 65(5), 1129-1151.
Bierens, H.J. ; Ploberger, W. / Asymptotic theory of integrated conditional moment tests. In: Econometrica. 1997 ; Vol. 65, No. 5. pp. 1129-1151.
@article{6af3a90055a042778dbbcce67906f6cc,
title = "Asymptotic theory of integrated conditional moment tests",
author = "H.J. Bierens and W. Ploberger",
note = "Pagination: 22",
year = "1997",
language = "English",
volume = "65",
pages = "1129--1151",
journal = "Econometrica",
issn = "0012-9682",
publisher = "Wiley-Blackwell",
number = "5",

}

Bierens, HJ & Ploberger, W 1997, 'Asymptotic theory of integrated conditional moment tests', Econometrica, vol. 65, no. 5, pp. 1129-1151.

Asymptotic theory of integrated conditional moment tests. / Bierens, H.J.; Ploberger, W.

In: Econometrica, Vol. 65, No. 5, 1997, p. 1129-1151.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Asymptotic theory of integrated conditional moment tests

AU - Bierens, H.J.

AU - Ploberger, W.

N1 - Pagination: 22

PY - 1997

Y1 - 1997

M3 - Article

VL - 65

SP - 1129

EP - 1151

JO - Econometrica

JF - Econometrica

SN - 0012-9682

IS - 5

ER -

Bierens HJ, Ploberger W. Asymptotic theory of integrated conditional moment tests. Econometrica. 1997;65(5):1129-1151.